# SDR SIMA9806861

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: M158535505
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRP - FLT 3716 - DURING FLT TO DFW FROM HRL CREW NOTED SMOKE IN FLIGHT CABIN.  CREW DIVERTED INTO CRP.  CFR FOLLOW A/C TO GATE.  A/C LANDED SAFELY.  NOTE SMOKE OCCURED WHEN WX RADAR WAS RESET.  RAI RADAR R/T.  PERFORMED OPS CHECK GOOD.  RETURNED A/C TO SERVICE.  (M)
